# SDR HEEA0013549

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Center Case
- Part number: 4619201902
- Condition: Worn
- Location: Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR QUILL WORN.  OIL NOZZLE SEAT WORN.  ACCY FAN DRIVE QUILLS WORN AND PIN SEAT WORN.
